# SDR AU000778

- Difficulty date: September 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: P70141
- Condition: Faulty
- Location: Egt Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE EGT FLUCTUATING DUE TO FAULTY WIRING HARNESS. RT ENGINE FLAMED OUT DURING LANDING. FCU AND FUEL PUMP CHANGED.
